| Model Number |
QUADLINK IMPLANT SYSTEM, 10MM |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On 2/28/2025, a sales representative reported via phone that an ar-1288qis-100 quadlink implant system had an issue during a quadriceps acl reconstruction procedure on (b)(6) 2025.When the surgeon was cinching the sutures, one side prematurely tensioned down and did not allow the implant to tension appropriately.All sutures were cut and removed together with the implant from the patient.Nothing broke inside the patient, and there was no harm.The complaint device was discarded, and no pictures were taken.An ar-1588tnt acl-fibertag-tightrope abs-implant with an unknown lot number was used to complete the procedure successfully.There was a case delay of under 15 minutes, and no additional anesthesia was administered.This occurred during use with no reported patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to use error due to mishandling.